# SDR C2XA00IA030

- Difficulty date: February 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE FORWARD SECTION OF EMERGENCY AISLE PATH LIGHTING TO BE INOPERATIVE.  MAINTENANCE RESECURED THE BATTERY PACK ON THE AFFECTED POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
